# SDR MASA2011070103131

- Difficulty date: June 30, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 17,781 hours, 14,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 15F EXIT SIGN ONE LAMP INOPERATIVE.  INSTALLED BULB.
